# SDR DALA1142900189

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 68,380 hours, 9,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L1 AND LEFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IN MODULE M736.  EMERGENCY EXIT LIGHTS NOW TEST GOOD.
